Repositorio de producción científica de la Universidad de Sevilla

Optimal exponents in weighted estimates without examples

 

Advanced Search
 

Show simple item record

dc.creator Luque Martínez, Teresa es
dc.creator Pérez Moreno, Carlos es
dc.creator Rela, Ezequiel
dc.date.accessioned 2016-06-29T12:07:36Z
dc.date.available 2016-06-29T12:07:36Z
dc.date.issued 2015
dc.identifier.citation Pérez Moreno, C. y Rela, E. (2015). Optimal exponents in weighted estimates without examples. Mathematical Research Letters, 22 (1), 183-201.
dc.identifier.issn 1073-2780 es
dc.identifier.uri http://hdl.handle.net/11441/42933
dc.description.abstract t. We present a general approach for proving the optimality of the exponents on weighted estimates. We show that if an operator T satisfies a bound like kT kLp(w) ≤ c [w] β Ap w ∈ Ap, then the optimal lower bound for β is closely related to the asymptotic behaviour of the unweighted L p norm kT kLp(Rn) as p goes to 1 and +∞, which is related to Yano’s classical extrapolation theorem. By combining these results with the known weighted inequalities, we derive the sharpness of the exponents, without building any specific example, for a wide class of operators including maximal-type, Calder´on–Zygmund and fractional operators. In particular, we obtain a lower bound for the best possible exponent for Bochner-Riesz multipliers. We also present a new result concerning a continuum family of maximal operators on the scale of logarithmic Orlicz functions. Further, our method allows to consider in a unified way maximal operators defined over very general Muckenhoupt bases. es
dc.description.sponsorship Ministerio de Ciencia e Innovación es
dc.description.sponsorship Junta de Andalucía es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher International Press es
dc.relation.ispartof Mathematical Research Letters, 22 (1), 183-201.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Muckenhoupt weights es
dc.subject Calderón-Zygmund operators es
dc.subject Maximal functions es
dc.title Optimal exponents in weighted estimates without examples es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID MTM2012-30748 es
dc.relation.projectID FQM-4745 es
dc.relation.publisherversion http://dx.doi.org/10.4310/MRL.2015.v22.n1.a10
dc.identifier.doi 10.4310/MRL.2015.v22.n1.a10
dc.contributor.group Universidad de Sevilla. FQM-354 Análisis Real es
idus.format.extent 36 p. es
dc.journaltitle Mathematical Research Letters es
dc.publication.volumen 22 es
dc.publication.issue 1 es
dc.publication.initialPage 183 es
dc.publication.endPage 201 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/42933
dc.contributor.funder Ministerio de Ciencia e Innovación (MICIN). España
dc.contributor.funder Junta de Andalucía
Size: 401.7Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record